# SDR HEEA084958

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- Aircraft time: 18,739 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4025008918
- Part serial: 81101337
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS COMPUTER NR 1 PITCH MOTORS ALL THE WAY UP IN SAS MODE.
